CureZone   Log On   Join
Re: Die-off or reaction to Diflucan?
 
Fondues Views: 50,307
Published: 6 years ago
 
This is a reply to # 1,482,746

Re: Die-off or reaction to Diflucan?


I had flu like symptoms from Diflucan and my doctor said, that is one of the side effects! At first it was so hard to tell if it is die off or side effects of the medication or an reaction to it. I read a case where the a doctor would have the patients take diflucan every other day to lessen the effects of the die off. I wish there was a easy way to kill candida but I think you feel worse then you will begin to feel better,
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.734 sec, (1)